MathSciNet Relay Station
MathSciNet bibliographic data
MR1050918 94A11 (42A05 43A25)
Smith, Kennan T. The uncertainty principle on groups. SIAM J. Appl. Math. 50 (1990), no. 3, 876–882.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement